Bulletin of Symbolic Logic

Review: Donald Nute, Defeasible Deontic Logic

Wiebe van der Hoek

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 6, Number 1 (2000), 89-94.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353670

JSTOR
links.jstor.org

Citation

van der Hoek, Wiebe. Review: Donald Nute, Defeasible Deontic Logic. Bull. Symbolic Logic 6 (2000), no. 1, 89--94. https://projecteuclid.org/euclid.bsl/1182353670


Export citation